Announcement

Collapse
No announcement yet.

Tetrabenazine

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tetrabenazine

    Hi there,

    I was recently put on Tetrabenazine for my TS and was wondering if there was anybody else out there who is on this drug and if so, how you are doing on it?

    Lisa

  • #2
    Tetrabenazine

    Lisa,

    Here are two Forum threads on Nitoman tetrabenazine:

    http://www.tourette.ca/phpBB2/viewtopic.php?t=98

    http://www.tourette.ca/phpBB2/viewtopic.php?t=73

    The product description can be seen here

    We have not seen many reports on people who have been prescribed Nitoman Tetrabenazine. How long have you been taking it and what is your experience so far?
    Steve
    TouretteLinks Forum

    Comment


    • #3
      Tetrabenazine

      Hi.

      I have only been on it now for about 3-4 weeks and I read those other posts you gave me. Thank you. I have the same feelings in my thighs and the "need" to keep moving, (akathisia). I almost feel sometimes also like I am moving through water and then there is an almost panicked sensation I get, but I know there is nothing to panic about. I am not sure if I am explaining that right, I just know I feel different when I am taking it. I had been up to one pill three times a day, but was way to sedated on it, so brought myself down again to two times a day. Sometimes I think I notice a difference, other times I don't. My one tic has definitely slowed down, but like that other lady said, it could just be that that tic was going to slow down or disappear anyway. Thanks for your response.

      Lisa

      Comment


      • #4
        Tetrabenazine

        Lisa

        With any medications you should keep a journal of what you are experiencing and report it to your physician for consideration.

        It's good to see you on the forum.

        Take care and please keep us posted on your progress.
        PJK

        Comment


        • #5
          Tetrabenazine

          As PJK alludes to, communication with your physician is your best course for a successful treatment outcome. Be sure to report anything unusual, be it improvements or adverse effects.

          That way your doctor can adjust the dosage or medication based on the way your body tolerates the changes.

          Through communication with your doctor, you become a full partner in your health care.
          Steve
          TouretteLinks Forum

          Comment

          Working...
          X